advertisement
Question
Posted by: Daisy | 2010-06-25

Confused

I was on the pill for 13 years and 2 months ago my periods automatically stopped. I decided to then stop taking the pill.
My period has not come back as yet and due to me not being on the pill, my acne has been on its worst.
My gynae recommended i can start the pill once i get my periods, but since i don''t know when it will make an appearance again, can i start the pill anytime then?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as you have checked that you are not pregnant, you could start the Pill, but you should also be checked for other thngs whihc could cause your periods to stay away, such as cysts and thyroid problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-06-27

As long as you have checked that you are not pregnant, you could start the Pill, but you should also be checked for other thngs whihc could cause your periods to stay away, such as cysts and thyroid problems.

Best wishes

Reply to gynaedoc
Posted by: and | 2010-06-25

Scores of other boys were in hospital after circumcisions gone wrong, with two gangrenous penises amputated in hospital this week, he added.

Reply to and

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement